RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Serebryanyi, E M

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:98
Abstract pages:1226
Full texts:449
References:157

http://www.mathnet.ru/eng/person24122
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189344

Publications in Math-Net.Ru
1991
1. E. M. Serebryanyi, “Topological interaction of phonons with dislocations and disclinations. II. The scattering problem”, TMF, 86:1 (1991),  81–97  mathnet; Theoret. and Math. Phys., 86:1 (1991), 55–66  isi
1990
2. E. M. Serebryanyi, “Topological part of the interaction of phonons with dislocations and disclinations”, TMF, 83:3 (1990),  428–446  mathnet; Theoret. and Math. Phys., 83:3 (1990), 639–653  isi
1985
3. E. M. Serebryanyi, “Vacuum polarization by magnetic flux: The Aharonov–Bohm effect”, TMF, 64:2 (1985),  299–311  mathnet; Theoret. and Math. Phys., 64:2 (1985), 846–855  isi
1982
4. E. M. Serebryanyi, “The covering space method in quantum field theory”, TMF, 52:1 (1982),  51–62  mathnet  mathscinet; Theoret. and Math. Phys., 52:1 (1982), 651–658  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020